# SDR SWAA040975

- Difficulty date: April 2, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 58,033 hours, 55,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD GALLEY OVERHEAD EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED EMERGENCY EXIT LENS PER MM.
